Binary vote assignment on a grid for efficient access of replicated data

Deris, M.M., Evans, D.J., Saman, M.Y. and Noraziah, A., 2003. Binary vote assignment on a grid for efficient access of replicated data. International Journal of Computer Mathematics, 80 (12), pp. 1489-1498. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Deris, M.M., Evans, D.J., Saman, M.Y. and Noraziah, A.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 12
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:16
Last Modified: 09 Oct 2015 11:16
URI: http://irep.ntu.ac.uk/id/eprint/25364

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year